# SDR SWAA2013121123226

- Difficulty date: October 31, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546534
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SHEAR TIE LOWER ANGLE CRACKED AT BS 520, STRINGER 22L.  REPAIRED FRAME IAW EA.
